# SDR SIMA9701422

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 030
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Probes
- Condition: Out Of Limits
- Location: Fuel Tanks
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3544 - AIRCRAFT INBOUND AND CAPTAIN CALLED INFLIGHT EMERGENCY, STATUS LOW FUEL.  MAINTENANCE FOUND FUEL GAUGE DOES NOT AGREE WITH TANK DIPSTICKS.  PULLED TANK PROBES AND FOUND PROBES AT CONNECTORS, 503VC (P/N 766046-2 S/N 223) 505VC (P/N 766643 S/N 266) 511VC (P/N 766048-2 S/N 155) 604VC (P/N 766643 S/N 131) AND 606VC (P/N 766047-2 S/N 173) BAD.  REPLACED SAME AND RECALIBRATED SYSTEM.  A/C WAS RETURNED TO SERVICE.  (M)
